Cough & Cold

  • sunmark Sore Throat Relief McKesson Brand 49348099136

    Sunmark

    sunmark Cherry Sore Throat Oral Spray 6 oz. Each

    Sunmark sore throat spray is a fast-acting, long-lasting symptom-reliever of minor sore throat and mouth pain.Cherry-flavored oral anesthetic (Phenol 1.4%) Compare to active ingredient in Chloraseptic® Fast-acting, long-lasting relief of minor sore...

    $2.99
  • sunmark Cold and Cough Relief McKesson Brand 49348013537

    Sunmark

    sunmark Cold & Cough Liquid 8 oz. Each

    Guaifenesin – a common ingredient in cough and cold medications – loosens congestion in your lower and upper respiratory tracts. Use guaifenesin to reduce chest congestion caused by the common cold, infections and even allergies.For ages 12 and over 200...

    $3.99
  • sunmark Cold and Cough Relief McKesson Brand 49348099044

    Sunmark

    sunmark Menthol Cold & Cough Lozenge 30 per Bag

    Package Count: 30. Sunmark cough drops with soothing menthol eucalyptus have a menthol flavor. They temporarily relieve a scratchy throat and soothe a minor cough. Eucalyptus oil can not only silence a cough, it can help break up the congestion causing...

    $1.49
  • sunmark mucus E.R. Cold and Cough Relief McKesson Brand 70677005501

    Sunmark

    sunmark mucus E.R. Unflavored Cold & Cough Tablet 40 Bottle

    Package Count: 40. Relieves chest congestion and thins and loosens mucus600 mg extended release of guaifenesin per tablet Compare to active ingredient in Mucinex® Mucinex is a registered trademark of Reckitt Benckiser

    $20.99
  • sunmark Cold and Cough Relief McKesson Brand 49348013534

    Sunmark

    sunmark Cold & Cough Syrup 4 oz. Each

    Guaifenesin – a common ingredient in cough and cold medications – loosens congestion in your lower and upper respiratory tracts. Use guaifenesin to reduce chest congestion caused by the common cold, infections and even allergies.Adult formula (for ages...

    $2.59
  • CCP Caffeine Free Cold and Cough Relief Medique Products

    CCP Caffeine Free

    CCP Caffeine Free Cold & Cough Tablet

    For relief from the cough, stuffy head and aches associated with colds, allergy or flu Acetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg Compare to active ingredients in Tylenol Sinus Severe Daytime Caplets Two caplets per packet, 150 packets...

    Starting at $38.99